On the extremal points of the closed unit balls in some abstract spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 22 (1981) no. 2, pp. 15-22
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1981_22_2_a3,
author = {Le Van Hot},
title = {On the extremal points of the closed unit balls in some abstract spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {15--22},
year = {1981},
volume = {22},
number = {2},
mrnumber = {0654378},
zbl = {0485.46018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1981_22_2_a3/}
}
Le Van Hot. On the extremal points of the closed unit balls in some abstract spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 22 (1981) no. 2, pp. 15-22. http://geodesic.mathdoc.fr/item/AUCMP_1981_22_2_a3/